MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ChoICE; wire, guide, catheter

BOSTON SCIENTIFIC CORPORATION ChoICE; wire, guide, catheter
Model Number 1960
Medical Device Problem Codes Nonstandard Device (1420); Difficult to Remove (1528); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was difficult to remove.A choice guidewire was selected as part of treatment of the target lesion.During advancement, the guidewire experienced difficulty crossing the lesion.After the lesion had been crossed, the physician noted resistance and sticking when withdrawing the guidewire.There were no patient complications.
 
Additional Manufacturer Narrative
E1 initial reporter city: (b)(6).

Brand Name
ChoICE
Common Device Name
wire, guide, catheter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key25785682
Report Number2124215-2026-37080
Device Sequence Number18829601
Product Code DQX
UDI-Device Identifier08714729150541
UDI-Public(01)08714729150541(17)280106(10)38248738
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K143587
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1960
Device Catalogue Number1960
Device Lot Number0038248738
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/21/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Supplement Date Received by ManufacturerNot provided
09/08/2026
Initial Report FDA Received Date07/10/2026
Supplement Report FDA Received Date08/20/2026
10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown